Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/8084
Title: К вопросу об уравнении движения кривошипно-шатунного механизма
Authors: Алабужев, Петр Михайлович
Issue Date: 1951
Publisher: Томский политехнический университет
Citation: Алабужев П. М. К вопросу об уравнении движения кривошипно-шатунного механизма / П. М. Алабужев // Известия Томского политехнического института [Известия ТПИ]. — 1951. — Т. 68, вып. 1. — [С. 301-306].
URI: http://earchive.tpu.ru/handle/11683/8084
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1951-v68-25.pdf390,64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.